# SDR VQMA202202020001

- Difficulty date: February 2, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N860TX
- Make and model: Cessna 750
- Aircraft serial: 7500086
- Aircraft time: 16,058 hours, 9,897 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

15 MINUTES INTO FLIGHT FROM KEGE TO KBFI, THE FLIGHT CREW RECEIVED A WING TANK O’FULL L CAS MESSAGE.  AFTER FOLLOWING QRH CHECKLIST, THE FLIGHT CREW NOTICED THE LEFT WING TANK HAD DECREASED QUANTITY BY APPROXIMATELY 300 POUNDS.  THE PILOT LOOKED OUT THE WINDOW AND NOTICED FUEL VENTING FROM THE LH WING.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT WAS GIVEN CLEARANCE TO LAND AT KSLC.  WHILE HEADING TOWARDS KSLC, THE FLIGHT CREW MADE THE DECISION TO CROSS-FEED FUEL FROM THE RH WING TANK TO STOP THE AIRCRAFT FROM CREATING A FUEL IMBALANCE.  WITHIN THE NEXT FEW MINUTES FUEL VENTING FROM THE LH WING CEASED.  N860TX LANDED SAFELY AT KSLC WITH NO FURTHER ISSUES.  IN TOTAL, THE CREW ESTIMATED A TOTAL LOSS OF AROUND 1000 POUNDS OF FUEL FROM THE LH WING TANK.  FUEL SYSTEM INSPECTION AND REPAIRS ARE CURRENTLY IN WORK BY DUNCAN AVIATION ON MOUNTAIN AVIATION WORK ORDER 19818.
